# SDR CA020619004

- Difficulty date: June 19, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,848 hours
- Engine: Lyc O235L2C
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Fork
- Part number: 04425037
- Condition: Cracked
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION WE TOOK A CLOSE LOOK AT THE OLEO ASSEMBLY BASED ON PREVIOUS FINDINGS OF LIKE PARTS. THE PRIMARY REASON FOR THIS DETAILED INSPECTION IS BASED UPON THE KNOWN HIGH TIME AND OPERATING ENVIRONMENT OF THESE UNITS. WE DETECTED A CRACK ON THE OUTER TOP SURFACE WHERE THE FORK CURVES. THE PART WAS REMOVED FROM SERVICE AND REPLACED WITH A SERVICEABLE UNIT.
